# SDR RAIA00702005

- Difficulty date: February 4, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 7,704 hours, 7,342 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT NR 8024 - PVD - FO DV WINDOW WOULD NOT COMPLETELY CLOSE, ABORTED T/O AT 40-50KTS.  MAINTENANCE INSPECTED THE WINDOW AREA FOR POSIBLE DEBRIS.  INSPECTED WINDOW AND ASSOCIATED LINK.  NO DEFECTS NOTED.
